Thunderstorm Wind, Hillsborough
- When
- June 2, 3:50 PM EST
- Where
- Hillsborough County, East Deering
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 43.070, -71.830
Trees knocked down.
An approaching cold front was the trigger for thunderstorms on the 2nd of June. The airmass was unstable out ahead of the front.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BOX wrote it up.
An approaching cold front was the trigger for thunderstorms on the 2nd of June. The airmass was unstable out ahead of the front. The atmopheric column contained a moderate amount of wind shear which acted to organize the thunderstorms and enhance their severity.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jun 2, 3:45 PM EST, 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 445 PM EDT SAT JUN 2 2007 .SYNOPSIS... STALLED FRONT OVER NORTHERN NEW ENGLAND THIS AFTERNOON AND EVENING WITH WARM INCREASINGLY HUMID AIR OVER SOUTHERN NEW ENGLAND. THE FRONT WILL SLIP SOUTH INTO SOUTHERN NEW ENGLAND BY MORNING...THEN DISSIPATE. THE REMAINS OF BARRY WILL MOVE UP THE COAST SUNDAY...BRINGING TROPICAL DOWNPOURS TO SOUTHERN NEW ENGLAND SUNDAY NIGHT AND MONDAY AS IT MOVES PAST. A COLD FRONT WILL MOVE THROUGH TUESDAY AFTERNOON AND EVENING...WITH ANOTHER COLD FRONT FOR FRIDAY OR SATURDAY. && .NEAR TERM /UNTIL 9 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH CONTINUES THROUGH 8 PM. VERY UNSTABLE AIR IS IN PLACE MAINLY OVER INTERIOR NEW ENGLAND...LIFTED INDICES AS LOW AS -5...WITH WINDS ALOFT BELOW 20 KNOTS SUGGESTING THE STORMS WILL MOVE BUT SLOWLY. ALREADY SAW THIS WITH THE STORM THAT POPPED OVER NORTHERN HARTFORD COUNTY MID AFTERNOON. STORMS SHOULD CONTINUE UNTIL EVENING...THEN DIMINISH WITH THE SETTING SUN. && .SHORT TERM /9 PM THIS EVENING THROUGH SUNDAY NIGHT/... CONVECTION DIES DOWN THIS EVENING BUT LINGERING CLOUDS OVERNIGHT. WITH MOIST AIRMASS...DEWPOINTS FORECAST AROUND 60 OR LOWER 60S...AREAS OF FOG EXPECTED OVERNIGHT. NORTHERN FRONT SLIPS SOUTH LATER TONIGHT AND REACHES MA/NH BORDER BY MORNING. CONVECTION SHOULD REFIRE ON SUNDAY ALONG REMAINS OF THE FRONT AS IT STALLS OVER THE REGION. WIND FIELDS WILL BE LIGHT...SUGGESTING SLOW MOVING STORMS...AND WITH PRECIP WATER VALUES EVEN HIGHER THAN TODAY THE EXPECTATION WOULD BE FOR HEAVY DOWNPOURS...POSSIBLY STRONG WIND GUSTS IN A WET MICROBURST. THE BEST CHANCE OF THIS WOULD BE CENTERED ALONG THE I-90 CORRIDOR IN MASSACHUESETTS. THE SHOWERS DIE DOWN LATE SUNDAY...BUT WITH REMAINS OF BARRY FEEDING INTO THE SOUTH COAST REGION EARLY SUNDAY NIGHT. THE NAM AND GFS ARE SIMILAR THROUGH 00Z MONDAY WITH THE NAM THEN 6-9 HOURS FASTER WITH THE CENTER OVERNIGHT AND MONDAY. EITHER WAY...RAIN PROBABILITY FOR SUNDAY NIGHT LOOKS HIGH AND WITH MOISTURE VALUES HIGH ENOUGH TO EXPECT HEAVY DOWNPOURS. && .LONG TERM /MONDAY THROUGH SATURDAY/... FOR THIS PERIOD...PUTTING ENTIRE FOCUS ON SUN NIGHT AND MON...WHEN REGION IS IMPACTED BY BARRY OR ITS REMNANTS. THE UPPER JET STRUCTURE IS NOT ALL THAT IMPRESSIVE ON EITHER THE NAM OR GFS. HOWEVER...BOTH NAM AND GFS SHOW 50 TO 60 KT LOW LEVEL JET AT 925 MB TO E OF CENTER. THERE ALSO SEEMS TO BE TREND FOR MODELS TO CONVERGE ON A TRACK THAT WOULD TAKE THE SURFACE LOW CENTER ACROSS RI OR SE MA. ISSUES TO LOOK AT INCLUDE WIND GUST POTENTIAL E OF CENTER...HEAVY RAFL...HIGH SURF AND SVR. MIGHT ALSO HAVE TO BE CONCERNED WITH TIDAL DEPARTURE OF 1 TO 3 FT UP NARRAGANSETT BAY IF CENTER IS A BIT FURTHER TO THE W. ANTICIPATING SQUALLS WITH 40 KT GUSTS TO E OF CENTER AND MAY EVENTUALLY NEED GALE WARNING FOR MANY OF S COAST WATERS. SE MA AND PSBLY PORTIONS RI MAY EXPERIENCE WIND GUSTS 40 TO 50 MPH IN SQUALLS. EXPECT THIS SYSTEM TO DRAW TROPICAL MOISTURE INTO REGION BUT NOTE THAT QPF FROM BOTH NAM AND GFS NOT ALL THAT IMPRESSIVE...PSBLY REFLECTIVE OF A FAIRLY WEAK/DISORGANIZED UPPER JET STRUCTURE. STILL HAVE TO BE WARY OF TROPICAL MOISTURE AND PRECIP WATERS 1.5 TO 1.75 INCHES AND MAY SEE SWATH OF 2 TO 4 INCHES RAFL OCCURRING IN 6 TO 8 HOUR TIME FRAME. CLIMATOLOGY WOULD SUGGEST SOME WARINESS TOWARD POTENTIAL SVR ON MON AS WELL. HIGH SURF POTENTIAL EXISTS TO E OF CENTER ALONG S AND SE FACING COASTS LATE SUN NIGHT AND MON. AS FAR AS POPS AND TEMPS...HAVE UPPED POPS TO CATEGORICAL FOR SUN NIGHT AND THEN TAPER BACK TO LIKELY AND EVENTUALLY CHC ON MON. MOS GUID LOOKED REASONABLE FOR SUN NIGHT BUT OPTED TO RAISE SEVERAL DEGREES ON MON. THINK A GOOD CHC THAT WILL SEE SOME BREAKS MON AFTERNOON TO DRIVE TEMPS HIGHER THAN GUID...ESPECIALLY MAV GUID. ANOTHER LOW PRESSURE FROM THE GREAT LAKES SHOULD STILL IMPACT SOUTHERN NEW ENGLAND TUESDAY. HIGH PRESSURE THEN EXPECTED TO TAKE OVER LATE WEDNESDAY INTO FRIDAY. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... OCCASIONAL MVFR/LIFR CIGS AND VSBYS IN TSTMS THIS EVENING...THEN LINGERING VFR CLOUDS OVERNIGHT. WITH DEWPOINTS IN OR NEAR THE LOWER 60S AND LIGHT FLOW WE WILL EXPECT AREAS OF FOG AND LOW CLOUDS ESPECIALLY AT HYA/ACK AND BAF/BDL/MHT. CONDITIONS IMPROVE SUNDAY MORNING...THEN MORE SCATTERED TSTMS POP UP AFTER 16Z SUNDAY WITH OCCASIONAL MVFR/IFR CIGS AND VSBYS IN TSTMS SUNDAY AFTERNOON. MOST AT RISK WOULD BE AREAS ALONG AND NORTH OF BOS-ORH-BAF. WINDS AT BOS AND MHT SHOULD SWING AROUND TO EASTERLY WITH VARIABLE WINDS ELSEWHERE DURING THE DAY. CONDITIONS MAY BRIEFLY IMPROVE SUNDAY EVENING. THEN REMAINS OF BARRY MOVE UP FROM THE SOUTH. EXPECT WIDESPREAD MVFR AND IFR CIGS AND VSBYS OVERNIGHT AND INTO MONDAY. CONDITIONS THEN IMPROVE TO VFR MONDAY NIGHT AS BARRY MOVES OFF TO THE NORTH AND WINDS SWING AROUND TO SOUTHWEST. HIGH PRESSURE RETURNS VFR CONDITIONS TO ALL OF SOUTHERN NEW ENGLAND LATE WEDNESDAY. && .MARINE... IN THE SHORTER TERM...MAY BE BRIEF WIND GUSTS THIS EVENING TO 40 KNOTS IN TSTMS MOVING OFF THE EASTERN MASS COAST FROM PLYMOUTH NORTH. LIGHT FLOW WILL LOW VSBYS IN FOG OVERNIGHT AND SUNDAY MORNING. A STALLED FRONT WILL SERVE AS A FOCUS FOR MORE TSTMS WHICH FORM OVER LAND...ESPECIALLY ALONG ANY SEA BREEZE...AND THEN MOVE OVER THE COASTAL WATERS. MOST AT RISK WOULD BE AREAS NORTH OF PLYMOUTH. THE REMAINS OF BARRY MOVE NORTH SUNDAY NIGHT SPREADING RAIN AND INCREASING WIND. CURRENTLY THE STRONGEST WIND VALUES IN THE FORECAST SUPPORT SMALL CRAFT WINDS AND GUSTS...THIS IS WHAT WE WILL USE FOR NOW. HAVE CUT WAVEWATCH SEAS BY 20 PERCENT THIS EVENING/TONIGHT INTO SUNDAY...THEN STAYED CLOSE TO WAVEWATCH FOR SUNDAY NIGHT. IN THE LONGER TERM...HAVE BUMPED SEAS UP GIVEN EXPERIENCE OF SYSTEMS LIKE THIS COMING OUT OF LOW LATITUDES WITH REASONABLY DEFINED WIND CORE. ANTICIPATE UP TO 15 FT SEAS OUTER S AND SE COAST WATERS...PSBLY 8 TO 10 FT EVEN AT MOUTH OF NARRAGANSETT AND BUZZARDS BAYS DEPENDING UPON TRACK OF LOW CENTER. SEAS AS HIGH AS 15 TO 20 FT POSSIBLE S AND E OF ACK FOR A COUPLE HOURS OR SO ON MON. ROUGH SEAS LIKELY TO MAKE SOME HARBOR/INLET ENTRANCES VERY HAZARDOUS FOR SMALL CRAFT LATE SUN NIGHT AND MON. && .HYDROLOGY... LOCALLY HEAVY DOWNPOURS IN THUNDERSTORMS THIS EVENING AND AGAIN SUNDAY AFTERNOON MAY BRING POOR DRAINAGE PONDING. FLASH FLOOD INDICES ARE GENERALLY 2 TO 4 INCHES. A FEW HEAVIER DOWNPOURS IN TSTMS MAY REACH THIS VALUE SUNDAY. OF MORE LIKELIHOOD IS FOR THESE VALUES TO BE REACHED SUNDAY NIGHT/MONDAY AS BARRY MOVES THROUGH. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...WTB NEAR TERM...WTB SHORT TERM...WTB LONG TERM...THOMPSON AVIATION...WTB MARINE...WTB HYDROLOGY...WTB
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 1143 AM EDT SAT JUN 2 2007 CTZ002>004-MAZ002>019-026-NHZ011-012-015-RIZ001>005-031545- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- 1143 AM EDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG THUNDERSTORMS WILL LIKELY DEVELOP ACROSS SOUTHERN NEW ENGLAND THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING HOURS. SOME OF THE THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WIND AND LARGE HAIL...ESPECIALLY ALONG AND NORTHWEST OF A BOSTON TO HARTFORD LINE. THE THUNDERSTORMS WILL ALSO CONTAIN FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY DOWNPOURS. LOCALIZED STREET FLOODING MAY OCCUR WITH ONE OR TWO OF THE STORMS. THE GREATEST RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE FROM 4 PM TO 8 PM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS SHOULD OCCUR AGAIN SUNDAY BUT BE CONFINED MOSTLY TO NORTHWEST MASSACHUSETTS AND SOUTH CENTRAL NEW HAMPSHIRE. TROPICAL DEPRESSION BARRY IS FORECAST TO BECOME EXTRATROPICAL ACROSS THE SOUTHEASTERN UNITED STATES...BUT THEN MOVE TO OR VERY NEAR SOUTHERN NEW ENGLAND ON MONDAY. HEAVY RAIN MAY FALL ACROSS PORTIONS OF SOUTHERN NEW ENGLAND SUNDAY NIGHT AND MONDAY MORNING DUE TO THE REMNANTS OF BARRY. SOME SMALL STREAMS MAY RISE QUICKLY AND POSSIBLY SPILL OVER THEIR BANKS LATE SUNDAY NIGHT OR MONDAY MORNING. IN ADDITION...WIND GUSTS OVER 40 MPH MAY OCCUR IN SQUALLS ACROSS SOUTHEAST MASSACHUSETTS AND COASTAL RHODE ISLAND LATE SUNDAY NIGHT OR MONDAY. A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST ON TUESDAY AND BRING THE CHANCE FOR MORE THUNDERSTORMS...ESPECIALLY IN THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SKYWARN ACTIVATION WILL LIKELY BE NEEDED AFTER 1 PM. ANZ230>237-250-254-255-MAZ020>024-RIZ006>008-031545- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 1143 AM EDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE ANTICIPATED TODAY...MAINLY DURING THE LATE AFTERNOON AND EVENING HOURS. A FEW OF THE THUNDERSTORMS MAY CONTAIN FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS OVER 40 MPH AND HEAVY DOWNPOURS. ONE OR TWO STORMS MAY PRODUCE LOCALIZED STREET FLOODING ALONG SOUTH COASTAL MASSACHUSETTS AND RHODE ISLAND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN SUNDAY...BUT MOST OF THE STORMS SHOULD BE CONFINED TO NORTHWEST MASSACHUSETTS AND SOUTH CENTRAL NEW HAMPSHIRE. TROPICAL DEPRESSION BARRY IS FORECAST TO BECOME EXTRATROPICAL ACROSS THE SOUTHEASTERN UNITED STATES...BUT THEN MOVE TO OR VERY NEAR SOUTHERN NEW ENGLAND ON MONDAY. HEAVY RAINFALL MAY OCCUR AHEAD OF THE SYSTEM DURING SUNDAY NIGHT INTO MONDAY MORNING. SQUALLS TO THE EAST OF THE CENTER MAY PRODUCE GALE FORCE WIND GUSTS. A HIGH SURF WARNING MAY BE NEEDED FOR SOUTH AND SOUTHEAST FACING BEACHES ON MONDAY. SEAS OF 10 TO 15 FEET MAY CAUSE VERY HAZARDOUS CONDITIONS FOR SMALL CRAFT TRYING TO NAVIGATE THROUGH SOME HARBOR ENTRANCES. THE WAVE ACTION WOULD ALSO LIKELY INCREASE THE RISK OF DANGEROUS RIP CURRENTS. ALONG SOME SOUTH COAST BAYS AND INLETS...THE TIDE MAY RUN 1 TO 3 FEET ABOVE NORMAL. MINOR COASTAL FLOODING OR SPLASHOVER IS POSSIBLE DURING THE MONDAY MORNING HIGH TIDE AT SOME OF THE MORE VULNERABLE SOUTH COAST LOCATIONS. A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST ON TUESDAY AND BRING THE CHANCE FOR MORE THUNDERSTORMS...ESPECIALLY IN THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SKYWARN ACTIVATION WILL LIKELY BE NEEDED AFTER 3 PM. WTB
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 312 PM EDT SAT JUN 2 2007 MAZ011-022000- EASTERN HAMPDEN MA- 312 PM EDT SAT JUN 2 2007 AT 310 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE SMALL HAIL AND WIND GUSTS TO 30 MPH 3 MILES WEST OF WESTFIELD NEAR THE COBBLE MOUNTAIN RESERVOIR...OR ABOUT 13 MILES WEST OF CHICOPEE...MOVING EAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR...WESTFIELD BY 340 PM EDT...SOUTHWICK BY 350 PM EDT...WEST SPRINGFIELD AND 7 MILES NORTHWEST OF AGAWAM BY 400 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SATURDAY EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND CENTRAL RHODE ISLAND. FIELD
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
330 PM EDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL WINDSOR 41.85N 72.65W
06/02/2007 M0.88 INCH HARTFORD CT AMATEUR RADIO
0305 PM TSTM WND DMG WINDSOR 41.85N 72.65W
06/02/2007 HARTFORD CT AMATEUR RADIO
TREES AND WIRES DOWN
&&
WSIMPSONSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 336 PM EDT SAT JUN 2 2007 CTZ002-003-022030- HARTFORD CT-TOLLAND CT- 336 PM EDT SAT JUN 2 2007 AT 335 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL OVER VERNON...MOVING SOUTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR...BOLTON BY 410 PM EDT...ANDOVER AND COLUMBIA BY 430 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SATURDAY EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND CENTRAL RHODE ISLAND. BELK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 349 PM EDT SAT JUN 2 2007 MAZ005-013>016-018-019-022045- CENTRAL MIDDLESEX COUNTY MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA- 349 PM EDT SAT JUN 2 2007 AT 348 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH OVER DOVER...OR ABOUT 6 MILES SOUTHWEST OF NEWTON... MOVING EAST AT 20 MPH. THIS THUNDERSTORM SHOULD BE NEAR...DEDHAM AND WESTWOOD BY 400 PM EDT...MILTON AND HYDE PARK BY 410 PM EDT...RANDOLPH AND QUINCY BY 420 PM EDT...BRAINTREE AND WEYMOUTH BY 430 PM EDT...ROCKLAND AND HINGHAM BY 440 PM EDT. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SATURDAY EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND CENTRAL RHODE ISLAND. BELK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 406 PM EDT SAT JUN 2 2007 MAZ011-022045- EASTERN HAMPDEN MA- 406 PM EDT SAT JUN 2 2007 AT 405 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH 3 MILES EAST OF WESTFIELD...OR ABOUT 7 MILES WEST OF CHICOPEE... MOVING EAST AT 5 MPH. THE THUNDERSTORM WILL BE NEAR...CHICOPEE AND HOLYOKE BY 450 PM EDT. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SATURDAY EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND CENTRAL RHODE ISLAND.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 407 PM EDT SAT JUN 2 2007 NHZ011-015-022045- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 407 PM EDT SAT JUN 2 2007 AT 400 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH SMALL HAIL AND THE POTENTIAL TO PRODUCE WIND GUSTS TO 30 MPH 3 MILES NORTHEAST OF MARLOW...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR...STODDARD BY 420 PM EDT...HILLSBOROUGH AND WINDSOR BY 440 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SATURDAY EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND CENTRAL RHODE ISLAND. FIELD
The Boston radar (KBOX), 136 km away, was scanning. The volume nearest the first event began at 20:51 UTC.
2 thunderstorm wind. Local standard time, as filed.
Trees knocked down.
Trees down in Goffstown. Penny size hail was reported in Bedford.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Hampshire in 2007Every state in 2007This day in weather historyWarnings in New Hampshire, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 44766, 44770.